# SDR FDEA201701150173

- Difficulty date: January 15, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE BRACKET UPPER INBD MOUNT BORE FOUND CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-44-08.   BUSHING FABRICATED AND INSTALLED EA 1-5750-T0330808 PART 1 STEP 1A.
